Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 229, NWS State College, PA

August 9, 2007Bedford County, Blair County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 9, 2007, 9:29 AM EDT for Bedford County, Blair County, Pennsylvania. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2007, 9:29 AM EDT (13:29 UTC)
Expired
Aug 9, 2007, 10:30 AM EDT
In force
61 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

Counties Bedford County, PA, Blair County, PA

The radar

The State College radar (KCCX), 69 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 10:04 AM EDTTSTM WND DMG4 Nw Woodbury, PATHUNDERSTORM WINDS KNOCKED DOWN TREES NEAR BAKERS SUMMIT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 1.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 685 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
685 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 091331
SVRCTP
PAC009-013-091430-
/O.NEW.KCTP.SV.W.0229.070809T1329Z-070809T1430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
ISSUED BY NATIONAL WEATHER SERVICE BINGHAMTON NY
929 AM EDT THU AUG 9 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHWESTERN BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 1030 AM EDT

* AT 926 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE           
  EXTENDING FROM 16 MILES EAST OF PUNXSUTAWNEY TO NANTY-GLO TO 7     
  MILES WEST OF SOMERSET...AND MOVING EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SKI GAP...HORSESHOE CURVE AND BLUE KNOB STATE PARK BY 950 AM EDT...
  QUEEN...DUNCANSVILLE AND ALTOONA BY 955 AM EDT...
  ROARING SPRING...OSTERBURG...LAKEMONT AND HOLLIDAYSBURG BY 1000 AM
  EDT...

THIS IS A DANGEROUS STORM. WIDESPREAD WIND DAMAGE HAS BEEN REPORTED 
IN WESTMORELAND AND INDIANA COUNTIES. IF YOU ARE IN ITS 
PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE 
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD 
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY 
FROM WINDOWS.

LAT...LON 4006 7876 4010 7872 4035 7861 4037 7856
      4053 7853 4059 7845 4063 7845 4073 7837
      4073 7820 4072 7817 4069 7823 4061 7820
      4031 7831 3980 7877

$$

PB
2 follow-up statements
000 
WWUS51 KCTP 091356
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
ISSUED BY NATIONAL WEATHER SERVICE BINGHAMTON NY
956 AM EDT THU AUG 9 2007

PAC009-013-091430-
/O.CON.KCTP.SV.W.0229.000000T0000Z-070809T1430Z/
BEDFORD PA-BLAIR PA-
956 AM EDT THU AUG 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM EDT
FOR BLAIR AND NORTHWESTERN BEDFORD COUNTIES...

AT 955 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 7 MILES SOUTHEAST OF ROYER TO NEWRY...MOVING EAST AT 
35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ROARING SPRING BY 1020 AM EDT...
  9 MILES EAST OF MARTINSBURG BY 1030 AM EDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4006 7876 4010 7872 4035 7861 4037 7856
      4053 7853 4059 7845 4063 7845 4073 7837
      4073 7820 4072 7817 4069 7823 4061 7820
      4031 7831 3980 7877

$$

PB
000 
WWUS51 KCTP 091421
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
ISSUED BY NATIONAL WEATHER SERVICE BINGHAMTON NY
1018 AM EDT THU AUG 9 2007

PAC009-013-091430-
/O.CON.KCTP.SV.W.0229.000000T0000Z-070809T1430Z/
BEDFORD PA-BLAIR PA-
1018 AM EDT THU AUG 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM EDT
FOR BLAIR AND NORTHERN BEDFORD COUNTIES...

AT 1016 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM TYRONE TO SAXTON TO BUFFALO MILLS...MOVING EAST AT 35 MPH. 

THE MOST DANGEROUS PART OF THE STORM WILL MOVE ACROSS NORTHWEST 
BEDFORD COUNTY BY 1030 AM...AFFECTING THE CITIES OF SAXTON AND 
HOPEWELL.  

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4007 7876 4010 7872 4035 7861 4037 7856
      4053 7853 4060 7845 4063 7845 4073 7837
      4073 7820 4072 7817 4069 7820 4061 7818
      4027 7827 4003 7837 3986 7875

$$

PB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 7:20 AM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Aug 9, 7:20 AM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
720 AM EDT THU AUG 9 2007

.SYNOPSIS...
A FRONTAL BOUNDARY WILL BECOME SITUATED FROM NORTHWESTERN
PENNSYLVANIA THROUGH THE LOWER SUSQUEHANNA VALLEY THIS AFTERNOON AND
TONIGHT...AND AN AREA OF LOW PRESSURE WILL MOVE EAST ALONG THIS
FRONT. THIS LOW WILL HELP TO LIFT THE VERY MOIST IN PLACE ACROSS THE
REGION...UP AND OVER THE FRONT. NUMEROUS SHOWERS AND THUNDERSTORMS
WILL DEVELOP THIS AFTERNOON AND CONTINUE FOR MUCH OF THE NIGHT. THE
POTENTIAL EXISTS FOR LOCALIZED HEAVY RAIN OF AROUND 2 INCHES...ALONG
WITH BRIEF STRONG GUSTY WINDS AND FREQUENT LIGHTNING IN THE STRONGER
STORMS.

ALTHOUGH A FEW SHOWERS OR A THUNDERSTORM WILL LINGER ACROSS THE
STATE EARLY FRIDAY...CLEARING SKIES AND LESS HUMID CONDITIONS
WILL FOLLOW FOR FRIDAY AFTERNOON THROUGH SUNDAY NIGHT. ONE OR
MORE WEAK COLD FRONTS PUSHING SOUTHEAST ACROSS THE REGION MONDAY
THROUGH WEDNESDAY MAY BRING A FEW SHOWERS OR THUNDERSTORMS...BUT
MOST OF THE TIME WILL TURN OUT TO BE RAIN FREE.

&&

.NEAR TERM /THROUGH TONIGHT/...
A DISTINCT SOUTHWEST TO NORTHEAST PRECIPITABLE WATER GRADIENT HAS
SET UP ONCE AGAIN ACROSS PENN. THE WEAK DEWPOINT FRONT THAT SLID
SOUTH ACROSS THE COMMONWEALTH WEDNESDAY AND TRIGGERED ISOLATED
TSRA ACROSS SCENT AND SW PENN...WILL SLOWLY RETREAT BACK NORTH
INTO NW AND CENTRAL PENN THIS AFTERNOON AS AN AREA OF LOW PRESSURE
RIPPLES EAST FROM THE MIDWESTERN STATES.

MANY MASS AND KINEMATIC PARAMETERS THAT WERE IN PLACE PRIOR AND
DURING THE HEAVY RAIN OF LATE TUESDAY/TUESDAY NIGHT WILL BE FOUND
ACROSS PENN THIS AFTERNOON AND TONIGHT. THE MAIN EXCEPTIONS WILL
LIKELY BE LESS THICK CLOUD COVER PRIOR TO PEAK HEATING /ESPECIALLY
ACROSS THE SW PART OF THE CWA/...AND 2...SLIGHTLY WEAKER 925-850
HPA THETA-E CONVERGENCE THANKS TO A LLVL SWRLY JET THAT IS
COMPARATIVELY ABOUT 10 KTS WEAKER THAN THE ONE THAT QUICKLY
BLOSSOMED THE HEAVY RAIN PRODUCING SHRA/TSRA LATE TUES.

NAM/S 925-850 HPA THETA-E CONVERGENCE APPEARS TO BE CURRENTLY
PEGGING THE EXPANDING AREA OF SHRA/TSRA ACROSS NRN OHIO/WRN LAKE
ERIE FAIRLY WELL...AND DISCUSSION ABOUT A SOUTHWARD ADJUSTMENT TO
THE LOCATION OF HEAVIEST QPF PER HPC MAY NEED TO BE TEMPERED A BIT
THIS AFTERNOON AND EVENING ACROSS OUR REGION.

FOCUSING ON THE PRIMARY LLVL FORCING IN THE FORM OF MODERATELY
STRONG ISENT LIFT WITHIN THE 300-310K THETA CHANNEL...VIA A MEAN
25 WSW WIND RIDING OVER THE QUASI STATIONARY FRONT...THE MAIN
STRIP OF QPF OF AROUND 0.50 OF AN INCH WILL BE ALONG AND TO THE
NORTH OF INTERSTATE 80 THIS AFTERNOON AND EARLY EVENING.

BEST SFC BASED INSTABILITY WITH MU CAPES RUNNING BETWEEN 2000-2500
J/KG WILL SUPPORT SCATTERED SVR TSRA ACROSS THE SW HALF OF THE CWA
THIS AFTERNOON AND EVENING. SIMILAR TO 30 HOURS AGO...THE QUASI
STNRY FRONT WILL ACT AS A SOURCE OF ENHANCED LLVL VORTICITY AND
COMBINE WITH THE DEEP LAYER LIFT OF A SHORT WAVE APPROACHING
TONIGHT TO PRODUCE ROTATING UPDRAFTS NEAR AND JUST TO THE EAST OF
THE BOUNDARY. SUPERCELL STRUCTURE WITH AN ISOLATED TORNADO OR TWO
IS POSSIBLE LATE TODAY AND THIS EVENING ACROSS THE WRN AND CENTRAL
MTNS OF PENN.

TEMPS WILL CLIMB TO NEAR 90 THIS AFTERNOON ACROSS THE SCENT/SERN
ZONES WITH A HEAT INDEX BETWEEN 95 AND 100. MORE CLOUDS AND
SCATTERED TSRA OVER THE NORTH WILL TRIM MAXS BY ABOUT 10-12F
COMPARED TO WEDNESDAY...WITH TEMPS REACHING THE U70S TO MID 80S
ACROSS THE CENTRAL AND NRN MTNS.

CONSIDERING THE WIDESPREAD HIGH PWATS OF OVER 2 INCHES LATE TODAY
AND TONIGHT....LOCALIZED VERY HEAVY RAIN AND FLASH FLOODING IS
POSSIBLE. WILL HOLD OFF ON A FLASH FLOOD WATCH FOR NOW...BUT OUR
NW ZONES THAT RECEIVED 2-5 INCHES OF RAIN FROM THE LAST EVENT WILL
BE THE MOST PRONE TO THE LOCALIZED FLOODING THREAT THROUGH EARLY
FRIDAY MORNING.

&&

.SHORT TERM /FRIDAY/...
A COLD FRONT WILL SWEEP EAST ACROSS THE REGION DURING THE LATE
MORNING/EARLY AFTERNOON FRIDAY...PUSHING OUT THE MUGGY AIRMASS AND
LEADING TO DECREASING COVERAGE OF SHRA AND TSRA. CENTRAL AND NW
COUNTIES OF OUR CWA WILL LIKELY SEE AT LEAST PARTIAL CLEARING IN
THE AFTERNOON...WITH SEVERAL HOURS OF SCT CLOUDS POSSIBLE NW OF A
KJST TO KUNV AND KELM LINE.

TEMPS WILL DIP BACK TO NEAR NORMAL LEVELS FRIDAY AFTERNOON WITH
DEWPOINTS GRADUALLY FALLING OFF.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
THE WEEKEND WILL BE LESS HUMID AND DRY AS HIGH PRESS AT THE SFC AN
ALOFT BUILDS EAST OVER THE REGION. MAX TEMPS SHOULD BE NEAR...TO A
FEW DEG ABOVE NORMAL.

HPC AND MODELS MOVE NEXT FRONT IN ON MONDAY INSTEAD OF TUE NOW.
ADDED S CHC N PA SUNDAY NIGHT...PUSHED THIS INTO C PA ON MONDAY.
LATER SHIFTS MAY NEED TO ADD SHOWERS AND STORMS TO MONDAY EVENING
ACROSS S PA. WENT WITH DRY FCST ON TUE AND WED.

&&

.AVIATION /11Z THURSDAY THROUGH MONDAY/...
FORECAST FOCUSES ON THE DISSIPATION OF MORNING BR AND THE AREA OF
PRECIPITATION MOVING THROUGH WESTERN PA. TIMED ARRIVAL OVER THE
NEXT FEW HOURS FROM WEST TO EAST.

THE SOUPY AIRMASS WILL HELP GENERATE SCATTERED THUNDERSTORMS
AGAIN THIS AFTERNOON WITH THE HELP OF A WEAK SURFACE LOW MOVING
THROUGH THE GREAT LAKES.

THE MVFR/IFR WILL HANG AROUND INTO THURS NIGHT AS CONVECTION
CONTINUES TO FOCUS ALONG THE FRONT AND MOVES INTO THE REGION FROM
THE OHIO VALLEY.

FRIDAY INTO THE WEEKEND WILL SEE IMPROVEMENT AS DRIER AIR PUSHES
INTO THE REGION FROM CANADA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LACORTE/LAMBERT
NEAR TERM...LACORTE/FITZGERALD/LAMBERT
SHORT TERM...LACORTE/LAMBERT
LONG TERM...MARTIN/TYBURSKI
AVIATION...MARTIN/TYBURSKI
Hazardous weather outlook, Aug 9, 5:22 AM EDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
522 AM EDT THU AUG 9 2007

PAZ010-017>019-024>028-033>036-056-057-059-063>066-100930-
ELK-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-PERRY-
DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
522 AM EDT THU AUG 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE LOCALIZED
DAMAGING WIND GUSTS...HOWEVER A FEW ISOLATED TORNADOES MAY ALSO
OCCUR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LOCALIZED HEAVY RAIN FROM TRAINING THUNDERSTORMS IS POSSIBLE
DURING THE MORNING BEFORE A COLD FRONT SWEEPS EAST ACROSS THE
REGION AND ENDS THE PRECIPITATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON INTO FRIDAY
MORNING.

PAZ004>006-011-012-037-041-042-045-046-049>053-058-100930-
WARREN-MCKEAN-POTTER-CAMERON-NORTHERN CLINTON-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
522 AM EDT THU AUG 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

LOCALIZED VERY HEAVY RAIN OF OVER 2 INCHES IN JUST A FEW HOURS IS
POSSIBLE WHERE SEVERAL THUNDERSTORMS MOVE ACROSS THE SAME AREA.
SCATTERED STRONG THUNDERSTORMS WILL MOVE EAST ACROSS THE REGION
THIS AFTERNOON AND TONIGHT...BUT THE PROBABILITY FOR DAMAGING WIND
GUSTS AND LARGE HAIL WILL BE LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LOCALIZED HEAVY RAIN FROM TRAINING THUNDERSTORMS IS POSSIBLE
DURING THE MORNING BEFORE A COLD FRONT SWEEPS EAST ACROSS THE
REGION AND ENDS THE PRECIPITATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO FRIDAY
MORNING.

LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:47 AM EDTSevere Thunderstorm WarningCTPCambria, Somerset58 min
Aug 9, 9:37 AM EDTFlash Flood WarningCTPCambria4 hr
Aug 9, 9:43 AM EDTSevere Thunderstorm WarningCTPCambria, Somerset32 min
Aug 9, 10:08 AM EDTSevere Thunderstorm WarningCTPFulton, Huntingdon67 min
Aug 9, 10:33 AM EDTSevere Thunderstorm WarningCTPBedford27 min
Aug 9, 10:38 AM EDTSevere Thunderstorm WarningCTPFranklin67 min
Aug 9, 10:51 AM EDTSevere Thunderstorm WarningCTPCumberland, Perry54 min
Aug 9, 11:28 AM EDTSevere Thunderstorm WarningCTPAdams47 min
Aug 9, 3:47 PM EDTSevere Thunderstorm WarningCTPCambria, Somerset58 min
Aug 9, 4:24 PM EDTSevere Thunderstorm WarningCTPBedford66 min
Aug 9, 4:30 PM EDTSevere Thunderstorm WarningCTPBlair60 min
Aug 9, 4:58 PM EDTSevere Thunderstorm WarningCTPHuntingdon62 min
Aug 9, 5:16 PM EDTSevere Thunderstorm WarningCTPFulton59 min
Aug 9, 5:31 PM EDTSevere Thunderstorm WarningCTPFranklin59 min
Aug 9, 5:53 PM EDTSevere Thunderstorm WarningCTPCumberland52 min
Aug 9, 6:22 PM EDTSevere Thunderstorm WarningCTPAdams38 min
Aug 9, 6:56 PM EDTSevere Thunderstorm WarningCTPYork64 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.